# SDR FDEA201506191894

- Difficulty date: June 19, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N779FD
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 735 hours, 26,831 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FX146N10328
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME STATION 1640, STRINGER 24L - 24R, REQUIRES REMOVAL TO FOM NR N00743.  R & R FRAME IAW SRM-51-40-02.  FABRICATED ON T15 1143093, EVALUATED FRAME, FOUND FRAME DENTED & WAS OUT OF LIMITS, NO ALLOWABLE DAMAGE IAW SRM.  CAT A MAJOR REPAIR.
